| Model Number |
DFT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following implantation of an intraocular lens (iol) the patient experienced blurry vision and residual astigmatism.Cannot drive at night after surgery with both eyes.Xiidra was prescribed to help with the starbursts.Additional information was requested.There are two medical device reports associated with this patient.This report is associated with the left eye.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received stating that the patient has not been back to the surgery center since the explant for the right eye has been preformed.Surgery for the left eye has not been scheduled, as there are no plans for an explant.No further information has been provided at this time.